Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Density of infimum-stable convex cones
HTML articles powered by AMS MathViewer

by João B. Prolla PDF
Proc. Amer. Math. Soc. 121 (1994), 175-178 Request permission

Abstract:

Let X be a compact Hausdorff space and let A be a linear subspace of $C(X;\mathbb {R})$ containing the constant functions, and separating points from probability measures. Then the inf-lattice generated by A is uniformly dense in $C(X;\mathbb {R})$. We show that this is a corollary of the Choquet-Deny Theorem, thus simplifying the proof and extending to the nonmetric case a result of McAfee and Reny.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46E05, 41A65, 46A55
  • Retrieve articles in all journals with MSC: 46E05, 41A65, 46A55
Additional Information
  • © Copyright 1994 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 121 (1994), 175-178
  • MSC: Primary 46E05; Secondary 41A65, 46A55
  • DOI: https://doi.org/10.1090/S0002-9939-1994-1186134-2
  • MathSciNet review: 1186134